Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Distributions in Hilbert space and canonical systems of operators


Author: I. E. Segal
Journal: Trans. Amer. Math. Soc. 88 (1958), 12-41
MSC: Primary 46.00; Secondary 81.00
Erratum: Trans. Amer. Math. Soc. 96 (1960), 546-546.
MathSciNet review: 0102759
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00, 81.00

Retrieve articles in all journals with MSC: 46.00, 81.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0102759-X
Article copyright: © Copyright 1958 American Mathematical Society